Re: crackling in ears
"Thanks for the reply"
".. can this fluid as well cause vertigo?"
YES! Your ears a key to your internal gyroscope... balance system. When packed or partially full of fluid, they can cause nausea and unsteadiness due to quick motions... sitting to standing, laying to sitting, or driving about in your car (too fast normally)
"Nasonex, Flonase, or Nasocort(taste really bad.. prefer Nasonnex and Flonase myself)"
Is a nasal steriod and will help minimize allergen and irritant based mucus production in your head, thus it can be helpful if your source is allergen/irritant based. It also helps to take a decongestant to speed the drying out of mucus. However if the fluid is infected you will need antibiotics to get it out and keep it out. It wouldn't hurt to get a GP to look in your ears and see if you have fluid and whether it is infected or not.
Best wishes and good luck.
Last edited by mkgbrook; 09-12-2006 at 07:06 AM.